Jump to content
VegetasWidowsPeak

Please help me clarify my shedding!

Recommended Posts

Yo guys!

 

The past 6 weeks my hair shedding has been INSANE - I havent seen it this bad since I was about 22 and just started fin/min.

 

So I have been on fin for about 4 years and I have been on Avodart every other day for 18 months.

I have never had a serious shed before but recently its to the extreme that my hair is everywhere. Its all over my bathroom & kitchen floor (white tiles so its so obvious:( )

Every day when I wake up theres at LEAST 30 hairs on my pillow - every single damn day!

 

If I muss my hair up I can see them all falling out onto the floor.

 

Interestingly the hairs are all short - what does this mean? They are all 1/2inch-1 inch long with the white bulb on the end (if that is relevant at all)?

 

What do you guys think? I have been freaking out quite badly about this for 2 months and I am feeling quite stressed regarding it, I think about it constantly and I even dream about being bald a lot :(

Thanks for reading & looking forward to your replys!

Share this post


Link to post
Share on other sites

Could be the onset of accelerated mpb, stressing over It is not going to help, have you heard of the saying "don't lose your hair over it"

Share this post


Link to post
Share on other sites

Assuming this is a legitimate, accelerated increase in your hair fall, I think this warrants a visit to a doctor to help figure out what's going on. They can help you figure out what (if anything) has changed over the past couple of months to see if there's an underlying cause aside from standard MPB. How old are you and how long have you been taking Fin? Have you had any other drastic changes in your life? New medication, new job, a breakup? Anything out of the ordinary that's causing you increased stress? It could honestly be any number of things - and figuring this out is something that will most likely require a conversation with a doctor, as they'll help you narrow it down. Ask if they think it's beneficial to run blood work and see if you're deficient in anything.

 

Best of luck trying to narrow this down and getting to the bottom of what's going on. Unfortunately, until you can get to the root of what's happening, it'll be much harder to find the appropriate solution. Once you know what's going on (even if it is just MPB) then you can come up with a game plan and act accordingly.


I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

 

Check out my hair loss website for photos

FUE surgery by Dr. Mohebi on 7/31/14

2,001 grafts

Ones: 607

Twos: 925

Threes: 413

Fours: 56

1.25 mg Finasteride daily since July 2014

Share this post


Link to post
Share on other sites
Assuming this is a legitimate, accelerated increase in your hair fall, I think this warrants a visit to a doctor to help figure out what's going on. They can help you figure out what (if anything) has changed over the past couple of months to see if there's an underlying cause aside from standard MPB. How old are you and how long have you been taking Fin? Have you had any other drastic changes in your life? New medication, new job, a breakup? Anything out of the ordinary that's causing you increased stress? It could honestly be any number of things - and figuring this out is something that will most likely require a conversation with a doctor, as they'll help you narrow it down. Ask if they think it's beneficial to run blood work and see if you're deficient in anything.

 

Best of luck trying to narrow this down and getting to the bottom of what's going on. Unfortunately, until you can get to the root of what's happening, it'll be much harder to find the appropriate solution. Once you know what's going on (even if it is just MPB) then you can come up with a game plan and act accordingly.

 

Hey man thanks for the reply!

 

ive been on Fin for 4 years, dut for 2 every other day. i also use Nizoral every 5 days.

 

I have just expanded my business so I have been working 12 hour+ days every day for about 3 months (things are going REALLY well!) So I have considered stress causing it - but then I do wonder - a lot of the fall is from my crown in the MPB areas which made me doubt it was stress? My crown has thinned more in the past 3 months than it has in 4 years which is definitely making me worry! Im on the 3 top drugs for stopping it and it seems to be beating me.

 

Perhaps a visit to my doctor is needed too.

Share this post


Link to post
Share on other sites
Hey man thanks for the reply!

 

ive been on Fin for 4 years, dut for 2 every other day. i also use Nizoral every 5 days.

 

I have just expanded my business so I have been working 12 hour+ days every day for about 3 months (things are going REALLY well!) So I have considered stress causing it - but then I do wonder - a lot of the fall is from my crown in the MPB areas which made me doubt it was stress? My crown has thinned more in the past 3 months than it has in 4 years which is definitely making me worry! Im on the 3 top drugs for stopping it and it seems to be beating me.

 

Perhaps a visit to my doctor is needed too.

 

Congrats on the business expansion. That can definitely be stressful and could contribute to the hair fall and I would definitely go get a personal evaluation.

 

Mainly though, I want to point out that there tends to be this misconception that taking these medications will completely stop your hair loss, which unfortunately isn't the case. Even Propecia, which tends to be the most effective, won't completely stop/prevent hair loss... It will simply slow it down, although often quite considerably enough that it appears to have stopped the hair loss altogether. You can buy yourself a huge amount of time with medication, but you can't ever make it stop completely.


I am a patient advocate for Dr. Parsa Mohebi in Los Angeles, CA. My views/opinions are my own and don't necessarily reflect the opinions of Dr. Mohebi and his staff.

 

Check out my hair loss website for photos

FUE surgery by Dr. Mohebi on 7/31/14

2,001 grafts

Ones: 607

Twos: 925

Threes: 413

Fours: 56

1.25 mg Finasteride daily since July 2014

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×